# SDR AALA202204269060

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737
- Aircraft serial: 33247
- Aircraft time: 17,320 hours, 7,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR JAMMED IN POSITION, STOWED. UNJAMMED GIRT BAR AND ADJUSTED AFT HOOK PER AMM 25-66-00.
